RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 6, Pages 1301–1304 (Mi dan8541)  

MATHEMATICS

On the dynamics of hypercycles

Yu. I. Lyubich

Kharkov State University

Full text: PDF file (473 kB)

Bibliographic databases:
UDC: 517.9
Presented: Л. В. Канторович
Received: 22.04.1985

Citation: Yu. I. Lyubich, “On the dynamics of hypercycles”, Dokl. Akad. Nauk SSSR, 288:6 (1986), 1301–1304

Citation in format AMSBIB
\Bibitem{Lyu86}
\by Yu.~I.~Lyubich
\paper On the dynamics of hypercycles
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 6
\pages 1301--1304
\mathnet{http://mi.mathnet.ru/dan8541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852456}
\zmath{https://zbmath.org/?q=an:0696.34021}


Linking options:
  • http://mi.mathnet.ru/eng/dan8541
  • http://mi.mathnet.ru/eng/dan/v288/i6/p1301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019